# SDR FDEA201004161203

- Difficulty date: April 16, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- Aircraft time: 37,396 hours, 31,374 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5351164021202
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO SEAT TRACK CORROSION ON Y1959 BETWEEN FR 15B AND FR 15, REFER TO NON-  ROUTINE N01238 DATED 03/28/10.  AFTER CORROSION REMOVAL, THE SEAT TRACK PN Y1959 BETWEEN FR 15 AND FR 15B WAS FOUND TO BE OUT OF LIMITS IAW SRM 53-16-10.  REMOVED SEAT TRACK FROM FR 15A TO FR18 IAW SRM 51-40-21. FABRICATED NEW SEAT TRACK IAW DWG 12A53611650, LOCATED AND DRILLED NEW HOLES IAW SRM 51-40-44, ALODINED, PRIMED AND TOPCOATED IAW SRM 51-75-10. INSTALLED SEAT TRACK NR Y1959 BETWEEN FR.15A AND FR.18 IAW SRM 51-40-44.  TOPCOATED FASTNERS IAW SRM 51-75-10. THIS WAS A MAJOR REPAIR IAW GMM 6-2-100.  ALL WORK WAS ACCOMPLISHED ON NON-ROUTINE N01238.
